MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC MONOVISC; SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION

ANIKA THERAPEUTICS, INC MONOVISC; SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On 1/22/2018 - patient received monovisc injection in right knee (b)(6) 2018 - patient called physician office with complaints of excruciating pain in right knee.On (b)(6) 2018 - patient returned to clinic using walker for assistance.Physician drained large amount of fluid from right knee.Patient felt immediate relief.

Brand Name
MONOVISC
Common Device Name
SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC
32 wiggins ave
bedford 01730
MDR Report Key7263219
Report Number3007093114-2018-00002
Device Sequence Number19091609
Product Code MOZ
UDI-Device Identifier10886705025183
UDI-Public10886705025183
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P090031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberS170053AA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2018
Initial Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;